# SDR 98ZZZX1510

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: P401
- Condition: Failed
- Location: Fuel Vent
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT VALVE FAILURE.  ALLOWS FUEL TO VENT.  REMOVED AND REPLACED.
